# SDR AT9900131

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113319
- Condition: Loose
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE CAME OUT OF BIN.  RESECURED GALLEY DOOR EVACUATION SLIDE IAW MM 25-62-0.
